# SDR DXTA2010021503986

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 4,615 hours, 3,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT MAIN GEAR FAILED TO RETRACT.  ADJUSTED LT MLG SIDE-STAY CLEARENCES IAW AMM 32-10-25. OPS CHECK GOOD.
